SUESUESUDIO
250-499 SparkPoints 304
SparkPoints
 

Something Feels "Off," but it's about to get better

Tuesday, December 11, 2012

The saga continues......

I was in a zombie-like state today. I finally had to share with a couple of co-workers what the heck was going on since my face was flush, my voice was slow and raspy, and frankly couldn't think straight. I spent much of my time hiding in my prep-room making Fruit Baskets.

The Pharmacist called to say that my refill script was ready, I was cleaning up and getting ready to go... when the Produce Supervisor showed up. He asked me what gross profit I wanted off the 3# sweet onions, and I couldn't calculate anything in my head. I finally said "whatever I can get for them!" lol

I made a Dr. appt for Friday. I want to get weighed and I think a "well check," is in order. I'll be taking my thyroid meds for 48+ hours. If I'm no better, then at least we can get the tests done, the results and an adjustment.

Until Friday, my only goals are
Spin the Spark wheel
Blog
Huddle
Log the food - No junk (haven't had that in months), but I won't be trying to stay within range
Go to work, come home, fix dinner and sleep

P.S. - The Thyroid Medicine I was taking until now was manufactured by Lannet. The past 10 days, I've been taking one made by Mylan. I found a forum last night. This company has been cited several times by the FDA for quality issues. The complaints were the same - Thyroid hormones fluctuating to almost ZERO levels.

If you are taking ANY generic medicine regularly and the tablet looks different when refilling, question the pharmacist. Don't feel uncomfortable about demanding your old generic.
Share This Post With Others
Member Comments About This Blog Post
  • TULAA3
    Sorry you had an off day-hopefully you feel better soon!
    2047 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.